# SDR SWAA2025021294921

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 44,389 hours, 27,336 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS SELECT TO 15; FLAPS STUCK AT 10. ALTERNATE FLAPS USED TO SELECT FLAPS TO 15. LANDING UNEVENTFUL.<[01] R&R L/H FLAP POSITION TRANSMITTER IAW AMM 27-58-01; PERFORMED FLAP POSITION TRANSMITTER ADJUSTMENT AND TEST IAW AMM 27-58-01-820-801. OPS CHECKS HAVE PASSED ; NO CURRENT FAULTS. AC OK FOR SERVICE.
